# SDR HNAA2022021400076

- Difficulty date: February 10, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 48,461 hours, 45,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NDIS  637     33-50  0045670  10FEB22  RIC  CLOSE
      EMERGENCY LIGHT WIRE NOT ATTACHED TO CONNECTOR AT FLOOR PROXIMITY LIGHT AT 9A
                                          
FACT  10FEB22  10:54  RIC
            INSTALLED NEW CONTACT AND CONNECTOR IN REF TO SWPM 20-50-00. P/N ON CONTACT M39029-32-248, CONNECTOR 48-7190
